Diffusion Limits Of Conditioned Critical Galton-Watson Processes.
Revista colombiana de matematicas, Tome 16 (1982), pp. 125-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1982__16_181720,
author = {Bernhard Mellein},
title = {Diffusion {Limits} {Of} {Conditioned} {Critical} {Galton-Watson} {Processes.}},
journal = {Revista colombiana de matematicas},
pages = {125--140},
year = {1982},
volume = {16},
zbl = {0506.60086},
url = {http://geodesic.mathdoc.fr/item/RCM_1982__16_181720/}
}
Bernhard Mellein. Diffusion Limits Of Conditioned Critical Galton-Watson Processes.. Revista colombiana de matematicas, Tome 16 (1982), pp. 125-140. http://geodesic.mathdoc.fr/item/RCM_1982__16_181720/